# SDR SWAA2019060333315

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 27,659 hours, 16,715 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891004
- Condition: Inoperative
- Location: Center Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CENTER BOOST PUMPS INOP. UNABLE TO TRANSFER FUEL. BOTH LIGHT ILLUMINATED.   PRIMED PUMPS IAW AMM.
